# SDR AALA991298

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 30083713
- Condition: Failed
- Location: Fuselage
- Component: Grimes
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CCS - FLT 2142 - AFTER TAKEOFF CCS-MIA, FUMES WITH SMELL OF BURNING RUBBER NOTED IN FORWARD AREA OF COACH CABIN.  NO VISIBLE SMOKE DETECTED.  AIRCRAFT RETURNED TO CCS AND LANDED WITHOUT INCIDENT.  SMELL TRACKED TO UPPER FUSELAGE ANTI-COLLISIONS STROBE LIGHT.  UPPER FUSELAGE ANTI-COLLISION STROBE LIGHT PLACARDED INOPERATIVE PER MEL.  REPLACED UPPER FUSELAGE ANTI-COLLISION STROBE LIGHT AT IAH ON 8/30/99.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
